MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-445
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and pain.
 
Event or Problem Description
Patient reported left side rupture and pain.Device has been explanted.
 
Event or Problem Description
Patient reported left side rupture and pain.Device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: underweight, broken on anterior and missing on anterior (0-25%).A visual and microscopic analysis was performed which identified: sharp opening and broken.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis the final assessment is a sharp pattern on posterior of opening and broken device assessed as an unidentified (tear) opening.Missing shell assessed as inconclusive.
 
Event or Problem Description
Patient reported left side rupture and pain.Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10950232
Report Number9617229-2020-19784
Device Sequence Number583472
Product Code FTR
UDI-Device Identifier10888628008144
UDI-Public10888628008144
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2013
Device Model NumberTRM-445
Device Catalogue NumberTRM445
Device Lot Number1630687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer12/08/2020
01/22/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date01/06/2021
02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR